MathSciNet Relay Station
MathSciNet bibliographic data
MR1322624 35J60 (35B05 58G03 58G30)
Finn, David L. Positive solutions of $\Delta_g u=u^q+Su$ singular at submanifolds with boundary. Indiana Univ. Math. J. 43 (1994), no. 4, 1359–1397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement